# SDR ASAA2019062229788

- Difficulty date: June 22, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 14,961 hours, 4,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT RECALL THE RIGHT PACK LIGHT ON. PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED HEAT EXCHANGER CLEANING T/C 78121000. ACCOMPLISHED BITE CHECK. NO FAULTS. PACK OPERATION NORMAL. ETOPS GROUND VERIFICATION GOOD.
